Extending the radius of convergence for a class of Euler-Halley type methods

  • Santhosh George National Institute of Technology Karnataka
  • Ioannis K Argyros Cameron University
Keywords: Euler-Halley method, Banach spaces, local convergence

Abstract

The aim of this paper is to extend the  radius of convergence and improve the ratio of convergence for a certain class of Euler-Halley type methods with one parameter in a Banach space. These improvements over earlier works are obtained using the same functions as before but more precise information on the location of the iterates. Special cases and examples are also presented in this study.

References

Amat, S., Busquier, S., Gutierrez, J.M., Geometric constructions of iterative functions to solve nonlinear equations, J. Comput. Appl. Math., 157 (2003), pp. 197– 205, https://doi.org/10.1016/s0377-0427(03)00420-5

Argyros, I.K., On an improved unified convergence analysis for a certain class of Euler-Halley -type methods, J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. 13, (2006), pp. 207–215.

I. K. Argyros D.Chen, Results on the Chebyshev method in Banach spaces, Proyecciones 12, (1993), pp. 119–128, https://doi.org/10.22199/s07160917.1993.0002.00002

I. K. Argyros D.Chen, Q. Quian, A convergence analysis for rational methods with a parameter in Banach space, Pure Math. Appl. 5, (1994), pp. 59–73.

Argyros, I.K., A.A. Magrenan, Improved local convergence analysis of the Gauss- Newton method under a majorant condition, Computational Optimization and Applications, 60,2(2015), pp. 423–439, https://doi.org/10.1007/s10589-014-9704-6

D.Chen,I. K. Argyros, Q. Quian, A local convergence theorem for the Supper-Halley method in a Banach space, Appl. Math. Lett.7 (1994), pp. 49–52, https://doi.org/10.1016/0893-9659(94)90071-x

J. A. Ezquerro and M. A. Hernandez, New Kantorovich-type conditions for Halley’s method, Appl. Numer. Anal. Comput. Math., bf 2(2005), pp. 70–77, https://doi.org/10.1002/anac.200410024

J. A. Ezquerro and M. A. Hernandez, On the R−order of the Halley method, J. Math. Anal. Appl., 303 (2005), pp. 591–601, https://doi.org/10.1016/j.jmaa.2004.08.057

J. A. Ezquerro and M. A. Hernandez, Halley’s method for operators with unbounded second derivative, Appl.Numer. Math., 57(2007), pp. 113–130.

J. M. Gutierrez, M. A. Hernandez, A family of Chebyshev-Halley-type methods in Banach space, Bull. Aust. Math.Soc. 55,(1997), pp. 113–130, https://doi.org/10.1017/s0004972700030586

J. M. Gutierrez, M. A. Hernandez, An acceleration of Newton’s method: Super- Halley method, Appl. Math. Comput., bf 117 (2001), pp. 223–239, https://doi.org/10.1016/s0096-3003(99)00175-7

M.A. Herandez, M.A. Salanova, A family of Chebyshev-Halley type methods, Int. J. Comput. MAth., 47 (1993), pp. 59–63, https://doi.org/10.1080/00207169308804162

Z. Huang, On a family of Chebyshev-Halley type methods in Banach space under weaker Smale condition, Numer. Math. JCU 9 (2000), pp. 37–44.

Z. Huang, M. Guochun, https://doi.org/10.1007/s11075-009-9284-1 On the local convergence of a family of Euler-Halley type iteration with a parameter, Numer. Algor., 52 (2009), pp. 419–433, https://doi.org/10.1007/s11075-009-9284-1

A. A.,Magrenan, Different anomalies in a Jarratt family of iterative root-finding methods, Appl.Math.Comput.233 (2014), pp. 29-38, https://doi.org/10.1016/j.amc.2014.01.037

A.A.Magrenan, A new tool to study real dynamics: The convergence plane, Appl.Math.Comput.248 (2014), pp. 215-224, https://doi.org/10.1016/j.amc.2014.09.061

X. Wang, Convergence of the iteration of Halley’s family and Smale operator class in Banach space, Sci. China Ser. A 41, (1998), pp. 700–709, https://doi.org/10.1007/bf02901952

Published
2020-01-21
How to Cite
George, S., & Argyros, I. K. (2020). Extending the radius of convergence for a class of Euler-Halley type methods. J. Numer. Anal. Approx. Theory, 48(2), 137-143. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1115
Section
Articles